IDEAS home Printed from https://ideas.repec.org/a/eee/econom/v61y1994i2p305-344.html
   My bibliography  Save this article

Semiparametric two-stage estimation of sample selection models subject to Tobit-type selection rules

Author

Listed:
  • Lee, Lung-fei

Abstract

No abstract is available for this item.

Suggested Citation

  • Lee, Lung-fei, 1994. "Semiparametric two-stage estimation of sample selection models subject to Tobit-type selection rules," Journal of Econometrics, Elsevier, vol. 61(2), pages 305-344, April.
  • Handle: RePEc:eee:econom:v:61:y:1994:i:2:p:305-344
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-4076(94)90088-4
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.

    Other versions of this item:

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Honore, Bo E. & Kyriazidou, Ekaterini & Udry, Christopher, 1997. "Estimation of Type 3 Tobit models using symmetric trimming and pairwise comparisons," Journal of Econometrics, Elsevier, vol. 76(1-2), pages 107-128.
    2. Chen, Songnian, 1997. "Semiparametric estimation of the Type-3 Tobit model," Journal of Econometrics, Elsevier, vol. 80(1), pages 1-34, September.
    3. Lewbel, Arthur, 2007. "Endogenous selection or treatment model estimation," Journal of Econometrics, Elsevier, vol. 141(2), pages 777-806, December.
    4. Marra, Giampiero & Radice, Rosalba, 2013. "Estimation of a regression spline sample selection model," Computational Statistics & Data Analysis, Elsevier, vol. 61(C), pages 158-173.
    5. Mealli, Fabrizia & Pacini, Barbara, 2008. "Comparing principal stratification and selection models in parametric causal inference with nonignorable missingness," Computational Statistics & Data Analysis, Elsevier, vol. 53(2), pages 507-516, December.
    6. Qi Li & Jeffrey Scott Racine, 2006. "Nonparametric Econometrics: Theory and Practice," Economics Books, Princeton University Press, edition 1, number 8355.
    7. Dogan, Osman & Taspinar, Suleyman, 2016. "Bayesian Inference in Spatial Sample Selection Models," MPRA Paper 82829, University Library of Munich, Germany.
    8. Insik Min & Sheng jang Sheu & Zijun Wang, 2003. "A Monte Carlo Comparison of Various Semiparametric Type-3 Tobit Estimators," Annals of Economics and Finance, Society for AEF, vol. 4(1), pages 125-136, May.
    9. Guilhem Bascle, 2008. "Controlling for endogeneity with instrumental variables in strategic management research," Post-Print hal-00576795, HAL.
    10. Czarnitzki, Dirk & Lopes Bento, Cindy & Doherr, Thorsten, 2011. "Counterfactual impact evaluation of cohesion policy. Work package 2: Examples from support to innovation and research. Final report," ZEW Expertises, ZEW - Zentrum für Europäische Wirtschaftsforschung / Center for European Economic Research, number 110541.
    11. Lee, Myoung-jae & Vella, Francis, 2006. "A semi-parametric estimator for censored selection models with endogeneity," Journal of Econometrics, Elsevier, vol. 130(2), pages 235-252, February.
    12. Chen, Songnian & Zhou, Yahong, 2007. "Estimating a generalized correlation coefficient for a generalized bivariate probit model," Journal of Econometrics, Elsevier, vol. 141(2), pages 1100-1114, December.
    13. Armando Levy, 2000. "A Simple Consistent Non-parametric Estimator of the Regression Function in a Truncated Sample," Econometric Society World Congress 2000 Contributed Papers 0651, Econometric Society.
    14. Committee, Nobel Prize, 2000. "The Scientific Contributions of James Heckman and Daniel McFadden," Nobel Prize in Economics documents 2000-2, Nobel Prize Committee.
    15. repec:jss:jstsof:v:071:i06 is not listed on IDEAS
    16. van Hasselt, Martijn, 2011. "Bayesian inference in a sample selection model," Journal of Econometrics, Elsevier, vol. 165(2), pages 221-232.
    17. Zhou, Xianbo & Pan, Zhewen, 2015. "Two-step semiparametric estimation of the Type-3 Tobit model," Statistics & Probability Letters, Elsevier, vol. 105(C), pages 96-105.
    18. Levy, Armando, 2002. "Tobit without apology," Economics Letters, Elsevier, vol. 77(3), pages 399-404, November.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:econom:v:61:y:1994:i:2:p:305-344. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jeconom .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.